# SDR 9811029606

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND CATWALK EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL.
